2017
Том 69
№ 9

All Issues

Pavlyuk A. M.

Articles: 1
Article (Ukrainian)

First-Order Equations of Motion in the Supersymmetric Yang–Mills Theory with a Scalar Multiplet

Pavlyuk A. M., Yatsun V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 57-63

We propose a system of first-order equations of motion all solutions of which are solutions of a system of second-order equations of motion for the supersymmetric Yang–Mills theory with a scalar multiplet. We find N = 1 transformations under which the systems of first- and second-order equations of motion are invariant.